# SDR UIEA2024062000561

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N487MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30609
- Aircraft time: 96,792 hours, 17,758 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SECTION 41 DENT/NICK DAMAGE FOUND ON FUSELAGE SKIN (PN 65B12874) AT STA 284 APPROXIMATELY NEAR STR 10R( DAMAGE AREA REPAIRED AS PER RI-53-10-16982 REV.A (CAT A). NO FURTHER DEFECTS NOTED. )
